# SDR IPXA2020072458160

- Difficulty date: July 23, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 20,867 hours, 13,173 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Connector
- Condition: Failed
- Location: Toilet
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BLUE WATER LEAKING FROM HEAD ONTO TOILET AREA FLOOR.  AFTER FURTHER INSPECTION CREW BECOME AWARE THAT TOILET FLUSH UNIT MOTOR WAS RUNNING UNCONTROLLED AND CONSTANTLY.  FLOOR ACCUMULATE IN HEAD AND BEGAN TO FLOW TO COCKPIT AREA.   R/R TOILET FLUSH LINE IAW AMM 38-31-15-401. R/R TIMER IAW AMM 38-31-13-401 & J1 CONNECTOR IAW ESPM 20-44-11. OPS CHECK SATIS.
